U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

can it be possible for you to overdose on nitroglycerin pills?

1 doctor answer3 doctors weighed in
Dr. Calvin Weisberger
Cardiology 51 years experience
Nitroglycerine pills: If you overdose on nitroglycerine pills, your blood pressure will drop precipitously and you might pass out and or worse. If you take nitroglycerine when you are dehydrated or otherwise vasodilated, similar things can happen. Nitroglycerine is a serious medication.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 32-year-old member asked:
1 doctor answer3 doctors weighed in
A 33-year-old female asked:
2 doctor answers3 doctors weighed in
A 40-year-old member asked:
1 doctor answer1 doctor weighed in
A 33-year-old male asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 30, 2014

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.